# SDR 07FDEA02629

- Difficulty date: July 26, 2007
- Submitted: July 26, 2007
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 19,854 hours, 10,212 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 1013420097075T
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC SEAT TRACK L5 FR 19-FR 24 18 SQ IN CORROSION INBOARD FLANGE IN AND AROUND FASTENER HOLES REF A300-600 AMM 53-13-11-6 ZONE 230.  CLEAN CORROSION IAW A300-600 SRM 51-74-10.  CHECK LIMITS PER A300-600 SRM 53-10-16 OUT OF LIMITS.  FAB REPAIR PART PER A300-600 SRM 53-10-16 FIG 202.  ALODINE, PRIME, AND TOPCOAT PARTS PER A300-600 SRM 51-35-00 AND 51-21-10.  INSTALLED REPAIR IAW A300-600 SRM 53-10-16 FIG 202.
